# SDR REXA2022022200256

- Difficulty date: February 8, 2022
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N132EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15219
- Aircraft time: 29,684 hours, 20,885 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320471
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR INTERCOSTAL AT STGR 20R BETWEEN F.S. 310 TO F.S. 349 IS CORRODED. - REMOVED AND REPLACED 2 EA INTERCOSTALS AT STR 20R BETWEEN FS 310 AND FS 349 IAW CRJ900 SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01, 51-41-02-001-001-A01, 51-26-00-001-001-A01, 51-25-00-001-001-A01 AND 51-21-11-001-001-A01.
